# SDR 95ZZZM196

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Fs 1160
- Part time: 43,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND ON THE FUSELAGE SKIN AROUND THE OPENING OF THE C-3 DOOR FS 1160.  TRIMMED OFF CORROSION DAMAGE, INSTALLED .125 7075-T6 FILLER WITH .125 7075-T6 EXTERNAL DOUBLER IAW EO 9505061.  AN 8110-3 ISSUED BY DER SW-713.
